MAUDE Adverse Event Report: Stryker-Endoscopy Tijuana MX; Laparoscope, general & plastic surgery, reprocessed

Stryker-Endoscopy Tijuana MX; Laparoscope, general & plastic surgery, reprocessed
Model Number CTI-512N
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the closesure procedure kit handle broke outside the patient intraoperatively.There was no patient injury reported, and no information was provided regarding medical intervention or extended procedure time.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.The submitted medsun form stated that the device was not available for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.As the complaint device was not returned, a conclusive root cause could not be determined, and the reported event could not be confirmed.A review of the dhr for the reported lot/serial number supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: excessive force.Contact of needle point with hard object.Shipping/handling damage or extreme conditions.Attempting to bend or otherwise alter the shape of the device/shaft.The instructions for use (ifu) state: "before beginning the procedure, verify overall compatibility of all instruments and accessories." "inspect the instrument for overall condition and physical integrity.Do not use the instrument if any damage is noted.Return the instrument and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery." the reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.

Brand Name
NA
Common Device Name
Laparoscope, general & plastic surgery, reprocessed
Manufacturer (Section D)
Stryker-Endoscopy Tijuana MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana 22643
MX  22643
Manufacturer (Section G)
Stryker-Endoscopy Tijuana MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana 22643
MX   22643
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
+1(888)888-3433
MDR Report Key50214137
Report Number3020163307-2026-00009
Device Sequence Number6110819
Product Code NLM
UDI-Device Identifier00885825013318
UDI-Public00885825013318
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K053585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTI-512N
Device Catalogue NumberCTI-512N
Device Lot Number0001357656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale
Patient Weight277 LB
Patient RaceBlack Or African American